# SDR UPS204513

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED, ON TAKEOFF ROLL EMERGENCY EXIT LIGHT OVER  CABIN ENTRY DOOR AND FWD ENTRY DOOR ILLUMINATED.  CYCLED SWITCHES ON OVERHEAD PANEL, UNDER COVER, NO CHANGE AND HAD TO TURN OFF FOR LIGHTS TO EXTINGUISH.  FOUND EMERGENCY LIGHT C/B POPPED, RESET D/B.  FOUND COCKPIT ENTRY DOOR LIGHT ASSY INOP.  REMOVED AND REPLACED COCKPIT ENTRY DOOR EMERGENCY LIGHT ASSY AND OPS CHECKS GOOD.
